Yes. Irregular spotting is very common on Depo Provera (medroxyprogesterone) especially the first 3 months of use.
I've been on the Depo-Provera shot for almost 3 months and I have began spotting almost every day for the past month or so, is that normal?
Spotting not normal. Nope. Not at all. You must contact your gynecologist and let them know.
Common. Irregular bleeding is common with Depo-Provera provera (medroxyprogesterone) injections. It is one of the most common reasons for discontinuation of the medication.
I been on the Depo-Provera shot since mid oct and I been spotting for over a month every single day is if normal?
Yes. Irregular bleeding is the most common side-effect after th first Depo shot. This should be better after the next shot and gone by the 3rd. However, a small % of women do continue to have the spotting and bleeding. Hope this helps.
I'm on the depo-provera shot and have been spotting for a few months straight. When I got my first shot I didn't bleed. Is this normal?
Infection. No. Of course not. You have a friable cervix. This could represent an STD or ither infection. You need an exam.
I an on the Depo-Provera shot and for the last 2 weeks have been spotting but only after I urinate is this normal?
Depo Provera (medroxyprogesterone) Yes---spotting on Depo Provera (medroxyprogesterone) is very common. While urinating, blood can run out of the vagina or you might see it on the toilet paper when you wipe.
I have been on the Depo-Provera shot for 4-6 months. Last month I didn't get my period at all. Yesterday I noticed light spotting. Today it's heavier. Normal?
Yes. Bleeding can be quite irregular with Depo-Provera provera (medroxyprogesterone).
Yes. Most women using Depo-Provera will not have a regular period. Many will experience unpredictable spotting and bleeding. If this becomes problematic then see your OB because it can be treated.
Yes. One of the side effects of Depo Provera (medroxyprogesterone) is irregular or unscheduled bleeding. If the problem persists, worsens, or interferes with your daily activities, consult your doctor. Good luck.